# SDR 2001F00434

- Difficulty date: September 29, 2001
- Submitted: October 16, 2001
- Operation: Air carrier
- Aircraft: N68142
- Make and model: Airbus A300 B4-203
- Aircraft serial: 142
- System (JASC): 2210 · Autopilot System
- Part: Damper
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA - FLT 841 - DURING TAKEOFF, PITCH TRIM 1 AND 2 DISENGAGED AND COULDN'T BE REENGAGED, YAW DAMPER NR 2 WAS INOPERATIVE AND APU AUTO SHUTDOWN AT FL220 COULDN'T BE RESTART.  THE AIRCRAFT RETURNED TO MIA STATION FOR MAINTENANCE.  AFTER LANDING AT MIA STATION, TECHNICIANS PERFORMED RESET OF THE PITCH TRIM COMPENSATION COMPUTER AND PERFORMED OPERATIONAL TEST OF THE SYSTEM, WITH NORMAL RESULTS AS PER AMM 27-41-00.  THE YAW DAMPER SYSTEM WAS ENTER AS DEFERRED DEFECT ITEM AS PER MEL 22-21-01 AND THE APU WAS RE-STARTED AND FAILURE WAS NOT DUPLICATED.  AIRCRAFT RETURNED TO NORMAL OPERATION.  (M)
